MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)

BOSTON SCIENTIFIC CORPORATION DYNAGEN? MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Model Number D020
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited a high out of range gradual rising pacing impedances on the right ventricular (rv) channel.It was also noted that there were gradual rising shock impedances within normal limits and noisy signals.Technical services (ts) recommended to have a lead revision.Tachy therapy was stated to be turned off for this patient.This device remains in service.No adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This product remains in service and has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.It was confirmed that this device met manufacturing specifications prior to distribution and there was no indication that the device manufacturing process contributed to the reported complaint.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.A risk review was completed and confirmed that the event of pacing impedance high out of range was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "no problem detected".If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
DYNAGEN? MINI ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23462290
Report Number2124215-2025-79273
Device Sequence Number16054303
Product Code LWS
UDI-Device Identifier00802526533860
UDI-Public(01)00802526533860(17)190113
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/13/2019
Device Model NumberD020
Device Catalogue NumberD020
Device Lot Number212610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age30 YR
Patient SexMale